# SDR QXEA200801828

- Difficulty date: November 25, 2007
- Submitted: February 13, 2008
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 16,432 hours, 16,588 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Chafed
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C4 CHECK - NOSE COMPARTMENT UNDER FLOOR FRONT PRESSURE BULKHEAD HAS CHAFE DAMAGE ON RIGHT SIDE (INSIDE NOSE WHEEL WELL).  BLENDED OUT DAMAGE, BLEND WITHIN LIMITS RD 84-53-2164.  NO CRACKS NOTED.  RESTORED FINISH TO WORKED AREA.
